# SDR DALA2025021001002

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 101,138 hours, 46,860 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Slat 7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 AA - AD - DISBONDED AREA WAS FOUND ON SLAT 7 TRAILING EDGE WEDGE LOWER SKIN AT OSS 305.5 RIGHT WING. WITH 3.000 IN LENGTH AND 2.500IN WIDTH IN REFERENCE TO JOB 006-0001 / CARD 5740-01145-05G STEP 3. CORRECTIVE ACTION: SUMMARY OF NRC: 00109. SLAT 7 TRAILING EDGE WEDGE LOWER SKIN AT OSS 305.5 RIGHT WING WAS REPAIRED PER B757-200 SRM 57-43-02-2R REPAIR 1. FIGURE 201. TABLE 201, B757-200 SRM. 51-70-10-2R. (0799084)
